Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 22 (1921), 101-116
MSC: Primary 30C15; Secondary 11E16, 12D05, 26B10
MathSciNet review: 1501162
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C15, 11E16, 12D05, 26B10

Retrieve articles in all journals with MSC: 30C15, 11E16, 12D05, 26B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501162-X
Article copyright: © Copyright 1921 American Mathematical Society